Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Skipping heartbeats. Taken OTC cold medicine. What could be the reason?

for the last 2 evenings my heart has been skipping a beat for a period of over an hour - it comes with the urge to cough . I am a distance runner and work-out several times a week with weights so am fit and don t smoke or anything. I have been taking over the counter cold medicine for the last 2 weeks off and on but not the kind the keep behind the counter. thank you
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
over the counter cold medication can cause cardiac side effect
i advice not to take over the counter cold or any other medicine
medicine should be taken under supervision of medical practionar only
now stop your cold medicine
its will subside its own once medicine effect will go
if it still persist then consult family physician and get one EKG done
take care
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor